# SDR JJBA20170720027

- Difficulty date: July 20, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 27,620 hours, 18,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE EMERGENCY LIGHT INOPERATIVE.  R & R THE NR 4 INVERTER.
